# SDR NACA200000005

- Difficulty date: May 4, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N1036F
- Make and model: Doug DC-6A
- Aircraft serial: 43581
- Aircraft time: 40,551 hours
- Engine: Pwa R2800*
- Engine time: 1,591 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356993
- Part serial: FQ11781A766XBYY
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE, BMEP LOSS, SHAKING.  SHUT DOWN AT 02:45Z.  REPLACED NR 2 CYLINDER ASSEMBLY.
